# SDR C2XA08TY138

- Difficulty date: December 9, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N14916
- Make and model: Emb EMB-145
- Aircraft serial: 145415
- Aircraft time: 18,511 hours, 14,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66361
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FLOOR PROXIMITY STRIP INOP.  R&R LIGHT STRIP IAW EMB 145 AMM 33-50-12.  OPS CK GOOD.  ACFT RELEASED AND RETURNED TO SERVICE
